MAUDE Adverse Event Report: THE METRIX COMPANY EXACTAMIX; 3000 ML EMPTY EVA DUAL CHAMBER BAG

THE METRIX COMPANY EXACTAMIX; 3000 ML EMPTY EVA DUAL CHAMBER BAG
Model Number H938905
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a single unit of an exactamix 3000 ml dual chamber eva bag was found to be leaking during administration at the patient's home.It was reported that the outside of the bladder bag was wet with a white liquid and upon closer inspection a tiny hole was noted underneath the pn nutrient label.The leak was identified after 170 ml of the solution had been administered.Administration was then ceased.It was reported that the patient has been monitored by mom and no adverse effect was noticed.It was also reported that there was no skin contact with the spilled pn solution.The actual sample was discarded by the customer and no photographs are available.It was reported that the silver overpouch and label were not damaged.The customer confirmed they used their usual method of opening the bag overpouch, carefully using scissors.No additional information is available.

Brand Name
EXACTAMIX
Common Device Name
3000 ML EMPTY EVA DUAL CHAMBER BAG
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
MDR Report Key12174149
Report Number1937141-2021-00014
Device Sequence Number20001799
Product Code KPE
UDI-Device Identifier00085412477473
UDI-Public00085412477473
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/17/2025
Device Model NumberH938905
Device Catalogue NumberH938905
Device Lot Number63630-A5975
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date07/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1